# SDR SWAA053459

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 277, STR 10L.  REMOVED AND REPLADED CLIP PER SRM.
